Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Symptoms at 4 months?
Sep 17, 2007

Doctor Bob- I'm not sure if you remember with the tons of e-mails you receive, but I'm the military guy currently waiting for my results in Iraq. I was concerned with possible symptoms and you put my mind at rest once already. The wait has been long and I still find myself thinking about the outcome constantly. It's been 4 1/2 months since my sexual encounter and I have been experiencing headaches every day for about a week (starting around 9 Sept). They are mild and usually don't affect me (on 2 occasions they hurt a little more). I guess my questions are, when is the normal time frame when symptoms occur? I've seen some websites say 2-3 weeks and some say up to 3 months. Could my headaches be a sign even though it's been over 4 months? Could my body be weakening already? One headache website said it could be from emotional stress being since the pain is dull and generalized. I can't recall ever feeling sick from flu symptoms nor have my lymph nodes have never been swollen. I did have some small rashes in my armpits and around my chest and stomach that were diagnosed as heat rashes (being since it is the desert). Do you think I could be showing symptoms now or ever? Please help me again to put my mind at rest, at least until the results arrive. I will be sure to donate once I make it back to the U.S. Thank you again for your help and answers Doc.

Response from Dr. Frascino

Hi Military Guy,

Acute retroviral syndrome (ARS) symptoms related to HIV infection manifest themselves two to three weeks after primary infection. Are your headaches occurring four months after a potential exposure suggestive of HIV or a weakening body? No. Considering you're in the middle of a disastrous war conceived and bungled by Dubya, the Rodeo Clown, I'd guess your headaches are stress related.

Relax guy. HIV should be the least of your worries. Keep your head down and get home quickly and safely, OK?

Dr. Bob



Previous
Secomet-V
Next
excusez moi

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement